The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 6, Issue 10


Preprint: Periodic Cardinal Interpolatory Wavelets
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Steven Xiao (slxiao@sulu.wustl.edu)
Guest





PostPosted: Mon Sep 08, 1997 3:50 pm    
Subject: Preprint: Periodic Cardinal Interpolatory Wavelets
Reply with quote

#1 Preprint: Periodic Cardinal Interpolatory Wavelets

Title: Periodic Cardinal Interpolatory Wavelets

Author:
Han-Lin Chen & Shaoliang Xiao

Abstract: In this paper, we construct periodic interpolating wavelets
and their duals from a periodic function $g(x)$ whose Fourier
coefficients are positive. The corresponding decomposition and
reconstruction algorithm is also given. The spline example shows that
such kind of wavelets shares good localization with any desired
regularity and symmetry. Our construction depends essentially on the
finite Fourier Transformation and the theory of circulant matrix.
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.024767 seconds : 18 queries executed : GZIP compression disabled